# SDR DXTA2023082393720

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,776 hours, 5,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005267
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS FLASHING IN FLIGHT.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY ASSY IAW PHENOM 300 AMM CH 33-52-01. OPERATIONAL CHECKS GOOD.
